# SDR GTIA040223

- Difficulty date: March 22, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DTW - FLT 1874 - DURING CLIMB AFTER GEAR RETRACTION, THE RED NOSE GEAR LIGHT STAYED ON.  PERFORMED QRH PROCEDURE AND THE INDICATION CORRECTED ITSELF, NOSE LANDING GEAR PIN IN COCKPIT WAS DOWN WITH HANDLE UP.  FOUND PROX SWITCH DIRTY CLEANED TARGET ALSO LUBED RETRACTION HANDLE DUE TO STICKY FEEL ON TEST CHECKS GOOD.  (M)
